Ergun Yalcin
Ergun Yalcin
Professor of Mathematics, Bilkent University
Verifierad e-postadress på fen.bilkent.edu.tr - Startsida
Titel
Citeras av
Citeras av
År
Group actions and group extensions
E Yalcin
Transactions of the American Mathematical Society 352 (6), 2689-2700, 2000
312000
An induction theorem for the unit groups of Burnside rings of 2-groups
E Yalçın
Journal of algebra 289 (1), 105-127, 2005
252005
Linear colorings of simplicial complexes and collapsing
Y Civan, E Yalçın
Journal of Combinatorial Theory, Series A 114 (7), 1315-1331, 2007
202007
Equivariant CW-complexes and the orbit category
I Hambleton, S Pamuk, E Yalcin
arXiv preprint arXiv:0807.3357, 2008
192008
Borel–Smith functions and the Dade group
S Bouc, E Yalçın
Journal of Algebra 311 (2), 821-839, 2007
172007
Generalized Burnside rings and group cohomology
R Hartmann, E Yalçın
Journal of Algebra 310 (2), 917-944, 2007
132007
On nilpotent ideals in the cohomology ring of a finite group
J Pakianathan, E Yalçın
Topology 42 (5), 1155-1183, 2003
132003
On commuting and noncommuting complexes
J Pakianathan, E Yalçın
Journal of Algebra 236 (1), 396-418, 2001
122001
Set Covering and Serre's Theorem on the Cohomology Algebra of a p-Group
E Yalçin
Journal of Algebra 245 (1), 50-67, 2001
92001
Fusion systems and constructing free actions on products of spheres
Ö Ünlü, E Yalçın
Mathematische Zeitschrift 270 (3-4), 939-959, 2012
82012
On some examples of group actions and group extensions
A Adem, E Yalçin
arXiv preprint math/9812168, 1998
71998
On the basis of the Burnside ring of a fusion system
M Gelvin, SP Reeh, E Yalçın
Journal of Algebra 423, 767-797, 2015
62015
Constructing homologically trivial actions on products of spheres
Ö Ünlü, E Yalçin
Indiana University Mathematics Journal, 927-945, 2013
62013
A Tate cohomology sequence for generalized Burnside rings
O Coşkun, E Yalçın
Journal of Pure and Applied Algebra 213 (7), 1306-1315, 2009
62009
Homotopy representations over the orbit category
I Hambleton, E Yalcin
arXiv preprint arXiv:1402.3306, 2014
52014
Free actions on products of spheres at high dimensions
OB Okutan, E Yalçın
Algebraic & Geometric Topology 13 (4), 2087-2099, 2013
52013
Quadratic maps and Bockstein closed group extensions
J Pakianathan, E Yalçın
Transactions of the American Mathematical Society 359 (12), 6079-6110, 2007
52007
Group actions on spheres with rank one isotropy
I Hambleton, E Yalçın
Transactions of the American Mathematical Society 368 (8), 5951-5977, 2016
42016
A note on Serre’s theorem in group cohomology
E Yalçın
Proceedings of the American Mathematical Society 136 (8), 2655-2663, 2008
42008
Dimension functions for spherical fibrations
C Okay, E Yalçin
Algebraic & Geometric Topology 18 (7), 3907-3941, 2018
32018
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20